# SDR SWIA202307170004

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 46,332 hours, 40,194 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF CLIMB, RECEIVED Â€ŒGEAR DISAGREEÂ€? WARNING. NOSE AND RIGHT GEAR NORMAL AND UP, LEFT GEAR RED. LEVELED AT 10K AND REMAINED BELOW 200KIAS. NO ADVERSE CHARACTERISTICS OR UNUSUAL NOISE NOTED, BELIEVED GEAR TO BE IN UP POSITION. RAN QRH FOR UP DISAGREE, MESSAGE DID NOT CLEAR. ATTEMPTED SINGLE CYCLING OF GEAR BEFORE PROCEEDING TO MANUAL EXTENSION. GEAR INDICATED DOWN NORMALLY THEN UP NORMALLY AND MESSAGE CLEARED. DECISION TO CONTINUE TO DEN MADE. NO OTHER FAULTS NOTED, GEAR CAME DOWN NORMALLY ON ARRIVAL. (FLT 5053 FILED CLOSED)INTERROGATED PSEU AND FOUND FAULT CODE S20 FAR. INSPECTED LH UPLOCK SENSOR AND FOUND AREA BETWEEN TARGET AND SENSOR TO BE GREATER THAN TOLERANCE SPECIFIED IN CRJ 200 AMM 32-61-05. PERFORMED RIGGING OF LH UPLOCK PROX SENSOR PER CRJ 200 AMM 32-61-05. PLEASE REFERENCE AML 1174503 FOR OPS CHECK OF LANDING GEAR INDICATION SYSTEM AFTER RIGGING.
